Follow
Beniamino Cappelletti-Montano
Beniamino Cappelletti-Montano
University of Cagliari - Department of Mathematics and Computer Sciences
Verified email at unica.it - Homepage
Title
Cited by
Cited by
Year
A survey on cosymplectic geometry
B Cappelletti Montano, A De Nicola, I Yudin
Reviews on Mathematical Physics 25 (10), 55 pp, 2013
1562013
Nullity conditions in paracontact geometry
B Cappelletti Montano, I Kupeli Erken, C Murathan
Differential Geometry and its Applications 30 (6), 2012
1212012
Geometric structures associated to a contact metric (κ, Á)-space
B Cappelletti Montano, L Di Terlizzi
Pacific Journal of Mathematics 246, 257-292, 2010
532010
Hard Lefschetz theorem for Sasakian manifolds
B Cappelletti-Montano, A De Nicola, I Yudin
Journal of Differential Geometry 101 (1), 47-66, 2015
432015
Sasaki-Einstein and paraSasaki-Einstein metrics from (κ, Á)-structures
B Cappelletti Montano, A Carriazo, V Martin-Molina
Journal of Geometry and Physics 73, 20-36, 2013
42*2013
Bi-Legendrian structures and paracontact geometry
B Cappelletti Montano
International Journal of Geometric Methods in Modern Physics 6 (3), 487-504, 2009
352009
Invariant submanifolds of contact (κ, μ)-manifolds
B Cappelletti Montano, L Di Terlizzi, MM Tripathi
Glasgow Mathematical Journal 50 (03), 499-507, 2008
28*2008
Bi-paracontact structures and Legendre foliations
B Cappelletti Montano
Kodai Mathematical Journal 33 (3), 473-512, 2010
272010
Examples of compact K-contact manifolds with no Sasakian metric
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
International Journal of Geometric Methods in Modern Physics 11 (9), (10 pages), 2014
242014
3-Sasakian manifolds, 3-cosymplectic manifolds and Darboux theorem
BC Montano, A De Nicola
Journal of Geometry and Physics 57 (12), 2509-2520, 2007
222007
Nearly Sasakian geometry and SU(2)-structures
B Cappelletti Montano, G Dileo
Annali di Matematica Pura ed Applicata 195, 897–922, 2016
212016
The geometry of 3-quasi-Sasakian manifolds
B Cappelletti Montano, A De Nicola, G Dileo
International Journal of Mathematics 20, 1081-1105, 2009
212009
3-quasi-Sasakian manifolds
BC Montano, A De Nicola, G Dileo
Annals of Global Analysis and Geometry 33, 397-409, 2008
212008
D-homothetic transformations for a generalization of contact metric manifolds
BC Montano, L Di Terlizzi
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (2), 277-289, 2007
192007
Some remarks on the generalized Tanaka-Webster connection of a contact metric manifold
B Cappelletti Montano
Rocky Mountain Journal of Mathematics 40, 1009-1038, 2010
182010
Sasakian nilmanifolds
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
International Mathematics Research Notices 2015 (15), 6648-6660, 2015
172015
Contact metric (κ, Á)-spaces as bi-Legendrian manifolds
B Cappelletti Montano, L Di Terlizzi
Bulletin of the Australian Mathematical Society 77, 373-386, 2008
172008
Bi-Legendrian connections
B Cappelletti Montano
Annales Polonici Mathematici 86 (1), 79, 2005
16*2005
The foliated structure of contact metric (κ, Á)-spaces
B Cappelletti Montano
Illinois Journal of Mathematics 53, 1157-1172, 2009
152009
A non-Sasakian Lefschetz 𝐾-contact manifold of Tievsky type
B Cappelletti-Montano, A De Nicola, JC Marrero, I Yudin
Proceedings of the American Mathematical Society 144 (12), 5341-5350, 2016
132016
The system can't perform the operation now. Try again later.
Articles 1–20